Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
13/38, DOI: 10.7862/rf.2015.13

Application of the multi-step differential transform method to solve a fractional human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells

M. Zurigat, M. Ababneh

DOI: 10.7862/rf.2015.13

Abstract

Human T-cell Lymphotropic Virus I (HTLV-I) infection of CD4+ T-Cells is one of the causes of health problems and continues to be one of the significant health challenges. In this article, a multi-step differential transform method is implemented to give approximate solutions of fractional modle of HTLV-I infection of CD4+ T-cells. Numerical results are compared to those obtained by the fourth-order Runge-Kutta method in the case of intger-order derivatives. The suggested method is efficient as the Runge-Kutta method. Some plots are presented to show the reliability and simplicity of the method.

Full text (pdf)

References

  1. N.I. Stilianakis, J. Seydel, Modeling the T-cell dynamics and pathogenesis of HTLV-I infection, Bull. Math. Biol. 61 (1999) 935–947.
  2. Patricia Katri, Shigui Ruan , Dynamics of human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells, C. R. Biologies. 327 (2004) 1009–1016.
  3. L. Wang, M.Y. Li, D. Kirschner, Mathematical analysis of the global dynamics of a model for HTLV-I infection and ATL progression, Math. Biosci. 179 (2002) 207–217.
  4. L.M. Petrovic, D.T. Spasic, T.M. Atanackovic, On a mathematical model of a human root dentin, Dental Materials. 21 (2005) 125 128.
  5. A. Gokdogan, M. Merdan, A multistage homotopy perturbation method for solving human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells model, Middle-East Journal of Scientific Research. 9 (4) (2011) 503-509.
  6. X. Y. Shi, H. Gao, V. I. Lazouskaya, Q. Kang, Y. Jin, L.P. Wang, Viscous flow and colloid transport near air–water interface in a microchannel, Computers & Mathematics with Applications. 59 (7) (2010) 2290-2304.
  7. A. Gokdogan, M. Merdan, A multistage homotopy perturbation method for solving human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells model, Middle-East Journal of Scientific Research. 9 (4) (2011) 503-509.
  8. G. Barro, O. So, J. M. Ntaganda, B. Mampassi, B. Some, A numerical method for some nonlinear differential equation models in biology, Applied Mathematics and Computation. 200(1) (2008) 28-33.
  9. A. M. Wazwaz, New solutions of distinct physical structures to high-dimensional nonlinear evolution equations, Applied Mathematics and Computation. 196(1) (2008) 363-370.
  10. I. Hashim, M.S.H. Chowdhury, S. Mawa, On multistage homotopy-perturbation method applied to nonlinear biochemical reaction model, Chaos, Solitons & Fractals. 36(4) (2008) 823-827.
  11. I. Podlubny, Fractional Differential Equations, Academic Press, New York, 1999.
  12. Z. Odibat, S. Momani, V.S. Ertu¨rk, Generalized differential transform method: Application to differential equations of fractional order, Appl. Math. Comput. 197 (2008) 467–477.
  13. S. Momani, Z. Odibat, A novel method for nonlinear fractional partial differential equations: Combination of DTM and generalized Taylor’s formula, Journal of Computational and Applied Mathematics. 220 (2008) 85–95.
  14. Z. Odibat, S. Momani, A generalized differential transform method for linear partial differential equations of fractional order, Applied Mathematics Letters. 21 (2008) 194–199.
  15. V.S. Ertu¨rk, S. Momani, Z. Odibat, Application of generalized differential transform method to multi-order fractional differential equations, Communications in Nonlinear Science and Numerical Simulation. 13 (2008) 1642–1654.
  16. Z. Odibat, C. Bertelle, M.A. Aziz-Alaoui, G. Duchamp, A multi-step differential transform method and application to non-chaotic or chaotic systems, Computers & Mathematics with Applications. 59(4) (2010) 1462-1472.
  17. I. S. Jesus, J. A. Machado, J. B. Cunha, Fractional electrical impedances in botanical elements, Journal of Vibration and Control. 14 (2008) 1389-1402.
  18. K. S. Cole, Electric conductance of biological systems, Proc Cold Spring Harbor Symp Quant. Biol, Cold Spring Harbor. New York (1993) 107-116.
  19. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, (2006).
  20. S. Das, Functional Fractional Calculus, Springer, (2011).
  21. R.L. Magin, Fractional Calculus in Bioengineering, Begell House Publishers, (2006).

About this Article

TITLE:
Application of the multi-step differential transform method to solve a fractional human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells

AUTHORS:
M. Zurigat (1)
M. Ababneh (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics, Al Al-Bayt University, P.O. Box: 130095 Mafraq, Jordan.
(2) Department of Mathematics, Al-Balqa Applied University, Salt, Jordan.

JOURNAL:
Journal of Mathematics and Applications
13/38

KEY WORDS AND PHRASES:
Fractional differential equations; Multi-step differential transform method; Human T-cell Lymphotropic Virus Infection of CD4+ T-Cells; Numerical solution

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/41

DOI:
10.7862/rf.2015.13

URL:
http://dx.doi.org/10.7862/rf.2015.13

RECEIVED:
2013-11-20

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: